%0 Journal Article
	%A Melih Turgut and  Süha Yılmaz
	%D 2008
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 19, 2008
	%T Contributions to Differential Geometry of Pseudo Null Curves in Semi-Euclidean Space
	%U https://publications.waset.org/pdf/696
	%V 19
	%X In this paper, first, a characterization of spherical
Pseudo null curves in Semi-Euclidean space is given. Then, to
investigate position vector of a pseudo null curve, a system of
differential equation whose solution gives the components of the
position vector of a pseudo null curve on the Frenet axis is
established by means of Frenet equations. Additionally, in view of
some special solutions of mentioned system, characterizations of
some special pseudo null curves are presented.
	%P 486 - 488